# SDR 95ZZZX6759

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49191
- Make and model: Cessna 152
- Aircraft serial: 5281184
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Open
- Location: Lt Mag
- Part time: 920 hours
- Component: Slick, 4732
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAG INOP ON RUN-UP.  REMOVED MAGNETO AND DISASSEMBLED.  ELECTRICALLY CHECKED COIL AND FOUND OPEN CIRCUIT.  REPLACED COIL WITH SERVICEABLE COIL AND OPS CHECK OK.  DATE CODE ON FAILED COIL:  9/16/91.
